Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The space of continuous linear operators as a completion of $E' \otimes F$

Author: J. W. Brace
Journal: Bull. Amer. Math. Soc. 75 (1969), 821-823
MathSciNet review: 0246087
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. W. Brace and P. J. Richetta, The approximation of linear operators, Trans. Amer. Math. Soc. (to appear). MR 278122
  • 2. N. Dunford and J. T. Schartz, Linear operators. Part I, Interscience, New York, 1958.
  • 3. A. Grothendieck, Produits tensoriels topologiques, Mem. Amer. Math. Soc. No. 16, 1955. MR 75539
  • 4. J. Horvath, Topological vector spaces and distributions, Addison-Wesley, Reading, Mass., 1966. MR 205028
  • 5. J. L. Kelley and I. Namioka, Linear topological spaces, Van Nostrand, Princeton, N. J., 1963. MR 166578

Additional Information


American Mathematical Society